Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Abdominal Bloating
Mar 30, 2005

I have been on meds since 1992. I am currently on Emtriva, Norvir, Reyatax and Saquinivir. I weigh 150 and I cannot get rid of love handles and bloated stomach, though I have lost weight from cardio. Any suggestions? Thank you. Doug

Response from Dr. Henry

Hard to say from your description whether you have increased internal (visceral) or external (subcutaneous fat). Diet, exerecise, hormone optimization (testosterone) helps a significant fraction. Studies of growth hormone or growth hormone releasing factors are assessing the safety of those interventions for decreasing visceral fat. There is not much information specifically on double boosted PIs re: fat issues and treatment so hard information and suggestions are problematic. Your double boosted PI regimen seems like it should be relatively fat friendly. The issue of increased abdominal fat is an important one that is getting lots of attention these days but solid answers and therapies are still lacking. KH



Previous
side effects
Next
Semen Colour

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement